MathSciNet Relay Station
MathSciNet bibliographic data
MR1810120 47A15 (46E20 47B37)
Shimorin, Sergei Wold-type decompositions and wandering subspaces for operators close to isometries. J. Reine Angew. Math. 531 (2001), 147–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement